# SDR ASAA2022032837808

- Difficulty date: March 28, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 25,211 hours, 7,944 cycles
- Engine: Ge
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

LEFT FWD WINDOW OVERHEAT LIGHT ILLUMINATED IN FLIGHT. GROUNDED - YES. PERFORMED BITE TEST ON WINDOW HEAT CONTROL UNIT LEFT FWD, FOUND WINDOW HEAT POWER LEFT FRONT C/B POPPED, RESET THE C/B, BITE TEST SUCCESSFUL, LEFT FWD WINDOW HEAT OK FOR SERVICE, REF B737-900 FIM 30-41 TASK 801.
